Has any one ever experienced blured eye vision due to too strong of Levothyroxine. My pharmacist put a warning on my last refil and sure enough blurred vision may be a side affect. It came on gradually but got bad enough I went to see my doctor and got the dosage reduced back. My TSH was very low so they increased the thyroid medication and blurred vision started and kept getting worse. As I said they reduced it back. Hopefully it will get better soon. Be sure you have a very good pharmacist as I do where he put the warning on the medication so I could report it to my doctor when I seen him about the blurred vision.
Wow. That's a scary experience. I can't say I've ever heard of it but with side-effects, you never know. My close-up vision has changed since being on the med but that came a bit later. I did see an opthamologist who gave me a recommendation for reading glasses. He said my issues couldn't not have been from the med because if it were both aspects of the vision, close-up and far, would have been affected.
OMG, I have very blurred vision and I never made the connection. I've taken the same dose for many years without problem but since my thyroidectomy one year ago I take a much larger dose. Over the past 6 months my vision has gotten so bad that just yesterday I was looking for an opthomologist in my area to call on Monday. I don't think anything can be done though as I have to take the higher dose for cancer suppression. Oh well, guess I'll get some glasses. Just add that to list of one more thing on my body that's falling apart.
I have had blurry vision ever since taking levo, armour and cortef. I am not sure which medication did it, but it is definitely medication related. My eyes come in and out of focus, almost like an auto-focus on a camera. My levo dose is low, so it may be the cortef. I wonder if all of this stuff which changes the thyroid/adrenal patterns can make the vision blurry
I went to my annual eye appointment today (I mentioned my blurred vision), and he told me that I have a condition that causes "blind spots" on the cornea and that many people on Levothyroxine get this as a side effect. HOWEVER, it doesn't necessarily mean that your dosage needs to be reduced (get the levels checked first to make sure, rather than just asking that the dosage be reduced). The reason I'm saying this is that my eye doctor gave me some eye drops (the regular kid that prevent dry eyes) and told me that this ought to take care of it. So it may not be as big of a deal as we think.
I have had blurred vision prior to RAI (while on Carbimazole) and after RAI (on T4 med) ...sometimes my eyes stream with water ....which is usually when my TSH is too high.
It comes and goes but I did buy an OTC eyedrop for the tearing and found it fixed it.
So if it was allergies or not, I dont really know.
Lol at Liz94...QUOTE " Oh well, guess I'll get some glasses. Just add that to list of one more thing on my body that's falling apart. "
I'm 50 at the end of the year and BOY do things really start to fall apart once you hit 47! lol
I even tell my Doctor now that if something is wrong...'I dont want to know! lol'
I even delayed my pap smear as I felt I couldnt handle it coming back 'suspicious'......but eventually went for it and all was fineWhen my Doc asks if there is anything else I want ....I always say...Well Doc, I need a grease and oil change! But its now getting where I may have to ask for a 'trade-in' lol.
I do need another checkup though on my eyes as the 27th of this month is one year post RAI and also will be having a full body scan done.
what is your dosage? I take 50 mcg's for a while now and suddenly started noticing that my vision changed after always having great vision and never wearing glasses. All of my friends and family just told me it is old age since I am over 40 and I believed everyone but wondered about the sudden and blurry vision that started to happen to me. I will talk to my doctor and thanks for talking about this as it never occurred to me that it could be the medication as I was repeatedly told by pharmacist and doctors that there are no side effects to the medication..
Hello! I am 25 years old, 47kg, 163 cm tall. I am currently having blurred vision, dizziness, headaches. I am having an Euthyrox 50 treatment, one pill, each morning. I am also taking Androcur 50 mg and Yasmine I am feeling very bad... What is the cause? My TSH level is 4.63, I have also done an MRI and I have a 7 mm adenom on my hyphofize but is not secretant. Please help me
Blurred vision is very common among thyroid patient. I was overactive before 4 years.And my vision was very blurry. After I got RAI treatment. Now I am on 50mcg thyroxine by gsk since an year.For a month I am facing again vision problem.Doctor advice me to use 0.5 glasses today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.